Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes sudden burning sensation all over my body?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
all of a sudden my skin felt like it was on fire. It started on my face and spread all over my body
Posted Sun, 2 Feb 2014 in General Health
Answered by Dr. Prasad 2 hours later
Brief Answer: Is this the first time you have this problem?? Detailed Answer: Hi, Based on the details provided, sudden onset burning sensation that started on the face and spread all over seems like hot flashes to me. These hot flashes are common in post menopausal women. But since you may have passed menopause long ago, I am not fairly convinced (though not completely excluded) that these are typical hot flashes. So please help me and confirm if you have had these burning fire like flashes (even in reduced intensity) in the past. If this is not similar to hot flashes; and is hurting you, then I would get check your blood pressure, blood sugar, vitamin B12, vitamin D, calcium, magnesium, serum electrolytes and thyroid hormones. Your healthcare provider will know about hot flashes and the tests described above. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor